# SDR UPS99231100

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORRODED STRINGER 28L BS 450, E & E COMPL.  REMOVED CORRODED SECTION OF STRINGER AND INSTALLED NEW SECTION W STRINGER SPLICE PER SRM 53-10-3.
